# SDR FDEA200906162120

- Difficulty date: June 16, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 56,738 hours, 11,004 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75831
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 14 SLAT TRACK CUT-OUT OTBD EDGE SURFACE FOUND CRACKED.  REPAIR CARRIED OUT AS PER SRM 57-10-00 FIG21 VOL1 REV40.
